# SDR USAA2012071900006

- Difficulty date: June 28, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347210220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SPLICE AT FR68, Y1162.  REPLACED SPLICE AT FR68, Y1162 IAW A320 SRM 51-72-11 AND AIRBUS DRAWING D53472780.
